# SDR DALA2024112111132

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 92,877 hours, 41,945 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Adiru
- Condition: Faulted
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3243 - DIV - TO GRR DUE TO CAT 3 DUAL MESSAGE IN THE STATUS PAGE INOP SYS LIST ON APPROACH. WEATHER IN DTW WAS BELOW MINIMUMS. CORRECTIVE ACTION: COULD NOT DUPLICATE FAULT. RTS. LATER R/R ADIRU #3. OK FOR SERVICE. (LP: 6570978)
